... have gone away. I have now been off of the medicine for 1 year but I'd like to know is it possible to still get Tardive Dyskinesia after all this time. I currently am experiencing slight muscle twitches in my legs and will be going to my doctor next week
I was on Prozac for 30 years and the doctors says this is the cause from on long period of time on Prozac and some other medications. The Doctors thought getting off of Prozan it may be less and sure enought it has. The movements are less I can now direct music in church and keep in time but I can't sing and direct at the same time. What do you feel about this,.
I know this answer is a long time after your question but I hope you still get it. There is definitely a possibility of Tardive Dyskinesia as the word tardive (tardy) relates to the fact that this disorder can show up many years after taking the offending medications. That is my understanding from doing extensive research into many movement disorders. I have recently found a dr. that is an expert at movement disorders who has finally told me that I have a classic case of TD after going to all different doctors who minimized my symptoms, told me it was behavioral, anxiety, etc. until the symptoms got so bad that I don't know if I'll ever get relief. They are now suggesting Botox injections in my mouth, jaw and face and I am very fearful. I hope you have already relieved your problem but if not do not let these dr.'s minimize your condition. Go to a specialist asap please don't go through what I did. If you get this update me on your condition I will offer whatever support I can! Best wishes, Lisa Z.
- Reglan Information for Consumers
- Reglan Information for Healthcare Professionals (includes dosage details)
- Side Effects of Reglan (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Sep 2010 • 1 answer
Posted 12 Oct 2012 • 3 answers
Tardive Dyskinesia - My friend has tardive dyskenisia and dystonia from Reglan and I wanted to know?
Posted 27 Jan 2013 • 1 answer
Posted 12 Nov 2013 • 5 answers
Posted 21 Dec 2013 • 3 answers